# SDR FDEA2020040100638

- Difficulty date: March 30, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXA532799640020
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161CF HAS EDGE DAMAGE. FABRICATED FLOOR PANEL 161CF ON TRAVELER T20/1483402 PER DWG SRZ25-005. FX-  A5327996400200 P/N. PART MARKED FLOOR PANEL PER GMM 07-0-1001.    MAJOR REPAIR
